# SDR DALA2024062906600

- Difficulty date: June 27, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 323 L25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: CORROSION ON LONGERON 25R STA Y=323 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: LONGERON 25R STA Y=323 AT FWD CARGO COMPARTMENT (C1) WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2, PAR 5, FIG 201. (LP 0416544)
